# SDR 20000404SH023

- Difficulty date: January 21, 2000
- Submitted: April 4, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 04320016
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBTAINED ONE RT HORIZ STAB L/E RT ASSY FROM CESSNA FOR REPAIR OF A DAMAGED STAB.  THE NUTPLATE ON THE RIB MUST BE USED TO PROPERLY ORIENT THE RIB TO THE FUSELAGE STRUCTURE BEFORE RIVET HOLES ARE DRILLED TO ATTACH THE RIB TO THE STAB SPAR AND LEADING EDGE SKID.  THE NEW RIB WAS FOUND CURVED EXCESSIVELY ALONG ITS LONGITUDINAL AXIS CAUSING THE TRAILING EDGE OF THE RIB TO BE IMPOSSIBLE TO INSTALL WITH PROPER RIVET EDGE DISTANCE.  OBTAINED 2 MORE RIBS FROM CESSNA TO COMPLETE THIS REPAIR.  BOTH HAVE THE SAME DEFECT.  THIS DEFECT IS MOST APPARENT WHEN RIBS ARE LAID ON THEIR SIDE ON A FLAT SURFACE AND COMPARED TO A PROPERLY FORMED RIB.  (X)
